Monday, November 14, 2005

TAMIFLU: HALLUCINOGENIC?

Watch out when they start trying to shove Tamiflu(tm) down your throat because of the bird flu... Turns out Tamiflu has side effects which include: impaired consciousness, abnormal behaviors, hallucination and other psychological and neurological symptoms as possible serious side effects. Good Times. From JapanToday:
Two teenage boys who took the antiviral drug Tamiflu exhibited abnormal behavior that led to their deaths, with one jumping in front of an oncoming truck last year and the other falling from the ninth floor of a building earlier this year, health ministry and other sources said Saturday.

The drug in Japan carries a note listing impaired consciousness, abnormal behaviors, hallucination and other psychological and neurological symptoms as possible serious side effects.


UPDATE (11/17/05): More problems for Tamiflu... Now it appears the drug can be linked to 12 Japanese kids (although no deaths yet attributed to the drug in Europe or America). In addition THERE ARE 32 MORE REPORTS OF KIDS 'TRIPPIN' ON TAMIFLU! If this is our best bet against BIRD FLU....we're in trouble... (or we'll be so tripped out we won't care!)